# SDR 07FDEA00849

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,546 hours, 26,129 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR FAILED TO RETRACT RAN THE "LANDING GEAR LEVER LATCH FAILED TO RELEASE" CHECKLIST TEST NR 1 FAIL, TEST 2&3 PASSED.  RETURN TO MEMPHIS NORMAL LANDING.  FOUND LEFT MAIN GEAR SAFETY SENSOR ACTUATOR CENTER PIVOT BOLT LOOSE AND NUT BACKED OFF TO LAST THREAD CAUSING EXCESSIVE GAP TO SENSORS.  REPLACED NUT AND IAW B727-200 AMM 32-09-221-4.  GAP NOW WITHIN LIMITS.  SWUNG GEAR IAW B727-200 AMM 32-61-001-5, ALL CHECKS GOOD.
